# SDR IXXA060166S

- Difficulty date: July 7, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561194334
- Condition: Corroded
- Location: Fuselage
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND CORRODED FRAME AT STATION 70 BETWEEN LONGERON 31 RIGHT AND 32 RIGHT.  REMOVED FASTENERS AS NEEDED TO REMOVE ATTACHING FRAME STRUCTURE.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FRAME.  RECEIVED NEW FRAME, FABRICATED FRAME SPLICE REPAIR PARTS.  LOCATED NEW FRAME AND FRAME SPLICE REPAIR PARTS LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED.  INSTALLED NEW FRAME AND FRAME SPLICE REPAIR PARTS, AND NEW FASTENERS.  RE-ATTACHED FRAME STRUCTURE IAW DC8 SRM 53-2-5, 51-1-21, 51-3-0, 51-1-20D, 53-2-0, AND 51-1-8.
